# SDR QXEA200501852

- Difficulty date: December 29, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 9,644 hours, 6,956 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI OUT NR 1 ENGINE FLAMED OUT.  RETURNED TO THE GATE.  MAINTENANCE RESTARTED ENGINE AND IT OPERATED NORMALLY.  INTERROGATED MDC ENGINE EXCEEDENCE FOUND R ENG ITT ROSE TO 1102 C DEGREES FOR 4.4 SEC DURING OPERATION.  C/W INSPECTION OF ENGINE OPERATED ABOVE ITT LIMITS IAW GE MM SUBTASK TR 22-0025 72-00-00-280-003 FOUND OVER TEMP EXCEEDENCE AT IDLE IN FIGURE 801 SHEET 3 AREA B2 DURING TAXI STALL C/W OP CHECK NR 2 ENG IAW 22-00-00-260-014 GE MM ALL PARAMETERS NORMAL.  NO ITT EXCEEDENCE NOTED AFTER FLAMEOUT.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.  SCHEDULED BOROSCOPE INSPECTION WITHIN 10 HOURS.
